Volume 33,Issue 3,2013 Table of Contents

   
Other Issues:  
  

Contents

On a Variational Model for Selective Image Segmentation of Features with Infinite Perimeter
  Lavdie RADA and Ke CHEN
  2013,33(3):253-272 [Abstract(2036)]  [View PDF 2.04 M (2485)]
  
Primitive Non-Powerful Symmetric Loop-Free Signed Digraphs with Base 3 and Minimum Number of Arcs
  Lihua YOU and Yuhan WU
  2013,33(3):273-287 [Abstract(2152)]  [View PDF 260.50 K (2586)]
  
Finding Community Structure in Networks Using a Shortest-Path-Based $k$-Means Algorithm
  Jinglu GAO
  2013,33(3):288-296 [Abstract(2137)]  [View PDF 522.31 K (3271)]
  
Gorenstein Homological Dimensions and Auslander Categories with Respect to a Semidualizing Module
  Chunxia ZHANG,Limin WANG and Zhongkui LIU
  2013,33(3):297-311 [Abstract(2211)]  [View PDF 240.90 K (3898)]
  
Abundant Semigroups Which Are Disjoint Unions of Multiplicative Adequate Transversals
  Haijun LIU and Xiaojiang GUO
  2013,33(3):312-320 [Abstract(2186)]  [View PDF 192.12 K (3276)]
  
Multiple Positive Solutions of Boundary Value Problems for Systems of Nonlinear Third-Order Differential Equations
  Yaohong LI and Xiaoyan ZHANG
  2013,33(3):321-329 [Abstract(2361)]  [View PDF 196.09 K (2830)]
  
A Construction of Low-Density Parity-Check Codes
  Xiuling SHAN and Tienan LI
  2013,33(3):330-336 [Abstract(2302)]  [View PDF 184.65 K (3166)]
  
Negative $\mathbb{Z}$-Homogeneous Derivations for Even Parts of Odd Hamiltonian Superalgebras
  Xiuying HUA and Wende LIU
  2013,33(3):337-344 [Abstract(1884)]  [View PDF 199.62 K (2710)]
  
Bounds of Solutions of a Kind of Hyper-Chaotic Systems and Application
  Fuchen ZHANG,Yuhuan LI and Chunlai MU
  2013,33(3):345-352 [Abstract(1904)]  [View PDF 274.54 K (3508)]
  
A Note on Monotonically Metacompact Spaces
  Hui LI and Liangxue PENG
  2013,33(3):353-360 [Abstract(2114)]  [View PDF 201.15 K (2974)]
  
Weighted Composition Operators on Hardy Space
  Liankuo ZHAO
  2013,33(3):361-364 [Abstract(1846)]  [View PDF 161.30 K (3470)]
  
New Generalized $L$-KKM Type Theorems in Topological Spaces with Applications
  Min FANG
  2013,33(3):365-371 [Abstract(1961)]  [View PDF 178.41 K (3247)]
  
Solving a Class of Generalized Nash Equilibrium Problems
  Peiyu LI and Guihua LIN
  2013,33(3):372-378 [Abstract(1948)]  [View PDF 172.90 K (5323)]